# SDR REXA2015020600220

- Difficulty date: February 6, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-510 MULTIPLE AREAS OF CORROSION SEAT TRACK 477.4 TO AFT CABIN ALONG RBL 9.  REMOVED CORROSION SEAT TRACK FS 860 5""X1""X.016"", FS 890 5""X1""X.014"", FS 683 9""X1""X.017"", FS 597 6""X1""X.020"", FS 697 6""X1""X.014"", FS 757 5""X1""X.027"", FS 800 11""X1""X.025"", FS 826 6""X1""X.022"", FS 836 8""X1""X.008"", FS 850 10""X1""X.026"", FS 880 11""X1""X.019"" WITHIN LIMITS IAW REO 670-53-00-013.  SEAT TRACKS FS 485 - 581 & 581 - 661 WERE NOT OF LIMITS & REPLACED IAW AMM 53-00-49-000-801-A07 & 53-00-49-400-801-A07.  ALL SEAT TRACKS RBL 9.                                                       "
